BibTeX record journals/ijac/KobayashiO01

download as .bib file

@article{DBLP:journals/ijac/KobayashiO01,
  author    = {Yuji Kobayashi and
               Friedrich Otto},
  title     = {On Homotopical and Homological Finiteness Conditions for Finitely
               Presented Monoids},
  journal   = {{IJAC}},
  volume    = {11},
  number    = {3},
  pages     = {391--403},
  year      = {2001},
  url       = {https://doi.org/10.1142/S0218196701000577},
  doi       = {10.1142/S0218196701000577},
  timestamp = {Sun, 28 May 2017 13:23:52 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ijac/KobayashiO01},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics